Adderall is a popular brand of medication that combines the stimulant drugs amphetamine and dextroamphetamine. This medication is prescribed by doctors for the treatment of attention deficit hyperactivity disorder (ADHD) and narcolepsy. It is also sometimes used for off-label purposes to address other health problems.
Due to its stimulant effects, it’s common to find people misusing Adderall. College students have been especially known to use it to improve their academic performance and score higher in exams.
However, Adderall misuse for extended periods can cause drug dependence along with other severe side effects. These can impair the quality of a person’s life and be difficult to reverse. This is why doctors suggest regular follow-ups for those taking the medication for prolonged periods.
A common question about Adderall is, “does it cause hair loss and hair thinning?”
This post will brief you about the matter and help you better understand how Adderall may affect your hair. Read on.